# SDR SWAA092838

- Difficulty date: May 1, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 14,242 hours, 8,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED LAMP ASSY PER MM.
